MathSciNet Relay Station
MathSciNet bibliographic data
MR1080302 65R20 (35A35 45E99 65N38)
Eggermont, P. P. B.; Saranen, J. $L^p$ estimates of boundary integral equations for some nonlinear boundary value problems. Numer. Math. 58 (1990), no. 5, 465–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement